MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REMB ELECTRIC UNIVERSAL DRIVER; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP REMB ELECTRIC UNIVERSAL DRIVER; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 6400099000
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device safety switch will not stay in the safety position during testing at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Corrected data: d9 product availability: additional information: d4 full udi: the quality investigation is complete.
 
Event or Problem Description

Brand Name
REMB ELECTRIC UNIVERSAL DRIVER
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19509650
Report Number3015967359-2024-01146
Device Sequence Number14304115
Product Code ERL
UDI-Device Identifier07613154938353
UDI-Public(01)07613154938353(21)1218502483
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6400099000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown